# SDR REXA2017073100843

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 22,954 hours, 14,854 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 3801950110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW 02 LOW LOW 02 CAUTION LOST 60 PSI FROM CVG TO MSP. FOUND CRACKED 02 LINE ON LT (CAPTAIN'S) 02 MASK BOX. R&R 02 LINE P/N 38019-5-0110 IAW AMM 35-13-01. LEAK CHK GOOD.
